# SDR DHL2005806535

- Difficulty date: September 9, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1265
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE EXTERIOR SKIN CORRODED, BS 1265.000 L-36 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR, DWG U80-R28 REV. IR DATED 08-08-05. REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0. REMOVED CORROSION IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG. 2P. CUT OUT CORRODED SECTION IAW DWG U80-R28. PERFORMED NDT INSP IAW NDT SPM PART 06-10-01-001. FABRICATED REPAIR DOUBLER, TRIPLER, INTERNAL FINGER DOUBLER AND FILLER IAW DWG U80-R28. CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED REPAIR PARTS IAW DWG U80-R28, SRM (TORQUE).
